# SDR ASAA2022062438788

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,541 hours, 11,384 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING DESCENT BELOW FL260 SINGLE PACK LIGHT STAYED ILLUMINATED. GROUNDED - YES. PERFORMED PZTC BITE - B737-900 AMM 21-61-00. FOUND #1 PZTC LOGGED LEFT PACK TCV. ONE TIME. ABLE TO CLEAR FAULT. GROUND RAN LEFT PACK FOR 1 HR. NO FAULTS LOGGED. SYS OPS NML. REF AMM 21-61-00/501.
